No I have not experienced swollen lymph glands.
Hi! Yes, I did have some swelling in my lymph nodes in my neck and back of my head as well. They did not last long and I just chalked it up to another sx. My last dose of meds was on April 11 and the swelling is gone and has been for awhile. I too feel stronger though I really need to learn not to push it too fast. Last week I tried to do everything I haven't in six months and felt really tired by the end, almost like I was still taking the meds. Oh well, I had fun.
Hope you feel better.
Thank you how long did it last for you like how long did it take for them to go down ?
Hi. I got swollen inguinal nodes after putting the peg shots in my thighs...chalked this up to being too close and sure enough, didn't get worse after dropping said shots a few inches and mostly resolved in a few weeks. I say mostly because they're about 25% of their largest size but still at 25% larger than before. Same thing with my sub-mandible nodes from 30 years ago (mononucleosis) . My doc at the time said that's normal and would always be a little larger that before. So,if your nodes don't begin to decline till 3 or 4 weeks (or the entire time while on treatment) or ever completely reach baseline size, I think that would be quite normal. It sounds like your doc is correct though at following it up as HCV itself has been associated with several blood, organ and lymph disorders.
At the time I noticed them I was still taking the incivek and in the grand scheme of things they seemed minor compared to the other sx that were happening. I believe they stayed swollen for about 10 days to 2 weeks. I tried not to touch them because they were a little sore. As fast as they showed up they went away and haven't been back. Who knows what other sx these meds cause that we don't even notice. This treatment is tough on our bodies in so many ways.
I had swollen glands under my armpits and in my neck .They were painful on touch and lasted couple of weeks. My doctor said it is due to interferon,it will go away,so I did not worry much about it.It did disappeared pretty soon after Tx.Hang on you are getting there .Good luck.
Thanks to all for your replies its been 3 weeks since my last interferon shot hope they go down soon
Yup...I have swollen lymph nodes too. In my neck and my groin area. They swelled up like 4 months into TX and have since remained that way. I am 1 week post TX...2 weeks post interferon and they are still swollen. I talked to my doc yesterday at a visit and he said as long as they don't get bigger to not work about them. He said they could take six months to go down but my doctor isn't.....wise...just nice. So, this is an interesting thread.
Here is a study I found a while back when researching the topic:
"Lymph node enlargement during combination therapy for chronic Hepatitis C with pegylated Interferon alpha and Ribavirin: harmless reaction or harmful disease?"
Also, an old MH thread on it:
"During the observation period, 217 patients with CHC were treated with PEG and RIBA, 58% within controlled trials. In total, 8/217 patients (3.7%) or 5/125 patients treated within clinical trials (4.0%) were recorded to have developed de novo LNE (Lymph Node Enlargement) during therapy. 4/8 patients were investigated further by aspiration cytology or surgical resection. In 2/8 (25%) patients, LNE was due to non-Hodgkin lymphoma (NHL) and tuberculosis (TBC), respectively. LNE of the re- maining 6 patients (75%) was reactive in nature which was proven either by cytology/histology and/or by its clinical course with rapid resolution upon cessation of treatment."
Thanks so much i was getting very worried and i think the last thing i need is more stress its not good for the healing process
I know what you mean! Im still worried about it! LOL